Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry in an $ n$-dimensional space with the arc length $ s=\int\{A_i(x,x') x''^i + B(x,x')\}^{1/p} dt$


Author: Akitsugu Kawaguchi
Journal: Trans. Amer. Math. Soc. 44 (1938), 153-167
MSC: Primary 53B40
MathSciNet review: 1501965
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B40

Retrieve articles in all journals with MSC: 53B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501965-4
Article copyright: © Copyright 1938 American Mathematical Society